Fast heart rate.. Very scared.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Momof2kiddos
New Member


Date Joined Jul 2012
Total Posts : 1
   Posted 7/8/2012 5:42 PM (GMT -6)   
Hey everyone. I haven't been on here before but am hoping to get some insight. Last week I was diagnosed with bronchitis and was put on 5 days of z pack. I was also prescribed a ventolin hfa inhaler that made my heart pound and throat sore so I stopped taking it on friday afternoon. However my heart is still pounding. I went to urgent care since just walking to the kitchen made my pulse about 120bpm. Did an EKG that showed regular beat... Just a resting that was close to 100. Doc said to see a cardiologist if it persisted. Could it be caused by the inhaler? It's been 2 days so I wouldn't think this would cause it?
I remember 4 months ago when I had my son my pulse was over 200 right after birth and the next day was at 130ish so do I maybe just have a sensitive heart? I had a small 8oz cup of coffee this morning.
I feel so faint and weak just walking around my house. If I even jump up and down 3 times my heart rate skyrockets. What could be going on??

Probably unrelated, but you never know. I have had bad tailbone pain since my son's birth 4 months ago when I bend over and it almost feels like a hard lump to the left of my tailbone.

Alcie
Veteran Member


Date Joined Oct 2009
Total Posts : 4994
   Posted 7/15/2012 8:03 PM (GMT -6)   
Ventolin is albuterol. If I take one puff it sends me to the ER with horrible tachycardia. It started suddenly after being able to tolerate it previously. The rapid rate can start up to 8 hours after the puff and can last for many hours. I was in the hospital overnight from it.

As for giving birth, you had a big change to your body then. It can make a huge difference in your blood volume. If you are short on fluids or electrolytes your heart has to pump fast to keep circulating enough. I would expect this if you have low blood pressure.

madamebrianne
Regular Member


Date Joined Oct 2012
Total Posts : 37
   Posted 10/11/2012 6:14 PM (GMT -6)   
Momof2kiddos,

Please look into Postural Orthostatic Tachycardia Syndrome (POTS). It is a very unheard of nervous system disorder that prevents the body from being able to properly adjust to gravity. It causes many symptoms, primarily rapid heart rate and dizziness. I was finally diagnosed last year after six years of suffering, wondering, and incorrect diagnoses.

Feel free to ask any questions, or just chat. I wish you the best.

Brandi
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, May 20, 2018 7:48 AM (GMT -6)
There are a total of 2,964,311 posts in 325,130 threads.
View Active Threads


Who's Online
This forum has 162862 registered members. Please welcome our newest member, sjw867.
328 Guest(s), 9 Registered Member(s) are currently online.  Details
Vaajurooby, Ak123, Dahlias, sandyfeet, island time, Serenity Now, Pratoman, joblo5767, twinSis